MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO D CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

OUTSET MEDICAL, INC. TABLO D CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Model Number 601000M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During dialysis, blood leaking onto floor from top of dialyzer of sled machine.Cnc had flushed the system when the tmp rose prior to the blood leak.He also tightened red connector to dialyzer while rn was in the room and blood leak stopped momentarily.After a few minutes, you could see the connection loosen and blood leak re-appeared.

Brand Name
TABLO D CARTRIDGE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
OUTSET MEDICAL, INC.
san jose CA
MDR Report Key16504133
Report NumberMW5115540
Device Sequence Number6381871
Product Code FJK
UDI-Device Identifier00850001011211
UDI-Public(01)00850001011211
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number601000M
Device Catalogue NumberPN-0004220
Device Lot NumberD22000604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight114 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American